MathSciNet Relay Station
MathSciNet bibliographic data
MR1717928 65F05 (65F20)
Valvi, F. N. Analytic inversion for a general case of certain classes of matrices. Int. J. Comput. Math. 72 (1999), no. 2, 199–205.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement